VOL. 14 · NO. 3 | Summer 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 14 (3), (Summer 1984)
No abstract available
Articles
J.M. Gamboa
Rocky Mountain J. Math. 14 (3), 499-502, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-499
No abstract available
Biagio Ricceri
Rocky Mountain J. Math. 14 (3), 503-518, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-503
No abstract available
Frank Schlinder
Rocky Mountain J. Math. 14 (3), 519-530, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-519
No abstract available
Bhagat Singh
Rocky Mountain J. Math. 14 (3), 531-540, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-531
KEYWORDS: Oscillatory, Nonoscillatory, Proper, Disconjugate, canonical, 34K15, Principal system
No abstract available
Bernard Amberg
Rocky Mountain J. Math. 14 (3), 541-548, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-541
No abstract available
Chris Cosner, Frank Schlinder
Rocky Mountain J. Math. 14 (3), 549-558, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-549
No abstract available
Jay P. Fillmore
Rocky Mountain J. Math. 14 (3), 559-572, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-559
No abstract available
D.E. Blain, A.J. Ledger
Rocky Mountain J. Math. 14 (3), 573-584, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-573
No abstract available
Dix H. Pettey
Rocky Mountain J. Math. 14 (3), 585-598, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-585
No abstract available
J. Radcliffe, L. Ross
Rocky Mountain J. Math. 14 (3), 599-618, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-599
KEYWORDS: $n$-Type epidemic, rabies involving several species, contact birth process, host-vector and carrier-borne epidemics, velocity of propagation, saddle point approximation
No abstract available
L.M. Perko
Rocky Mountain J. Math. 14 (3), 619-646, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-619
No abstract available
H. Dobbertin, M. Erne, D.C. Kent
Rocky Mountain J. Math. 14 (3), 647-654, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-647
No abstract available
Andy R. Magid
Rocky Mountain J. Math. 14 (3), 655-660, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-655
No abstract available
T. Basgoze, F.R. Keogh
Rocky Mountain J. Math. 14 (3), 661-664, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-661
KEYWORDS: Subordination, Univalent Function, Analytic function
No abstract available
Ed Waymire
Rocky Mountain J. Math. 14 (3), 665-678, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-665
No abstract available
C. Prather
Rocky Mountain J. Math. 14 (3), 679-698, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-679
No abstract available
H.D. Fegen
Rocky Mountain J. Math. 14 (3), 699-704, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-699
No abstract available
John Gill
Rocky Mountain J. Math. 14 (3), 705-712, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-705
No abstract available
N.A. Al-Salam, W.A. Al-Salam
Rocky Mountain J. Math. 14 (3), 713-720, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-713
No abstract available
C.J.K. Batty
Rocky Mountain J. Math. 14 (3), 721-728, (Summer 1984) DOI: 10.1216/RMJ-1984-14-3-721
No abstract available
Back to Top